# SDR VNAA2018111311101

- Difficulty date: November 13, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 34,672 hours, 34,589 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Malfunctioned
- Location: Anit-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB CREW BECAME AWARE THE WING ANTI-ICE WAS NOT WORKING. FOLLOWED QRH. CONTACTED ATC AND DECLARED AN EMERGENCY AS THEY WERE IN ICING CONDITIONS AND REQUESTED AN EXPEDITED DECENT TO FL100. UPON REACHING FL100, EMERGENCY CANCELLED. LANDED WITHOUT INCIDENT. PAX WERE ADVISED PRIOR TO DECENT AND DID NOT BRACE. R&R WING ANTI-ICE HEAT SWITCH.
